# SDR AU000577

- Difficulty date: January 19, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna T207A
- Engine: Cont TSIO520G
- Propeller: Mcauly D3A34C404
- System (JASC): 5540 · Rudder Structure
- Part: Support Bracket
- Part number: 12138871
- Condition: Cracked
- Location: Fuselage
- Part time: 4,420 cycles
- Component: Fuselage, Cessna, 207
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER BAR SUPPORT ASSEMBLIES PN 1213887-1 (LEFT) AND PNO1213887-2 (RIGHT) CRACKED THROUGH BOLT HOLES.
